# SDR IPXA09855352

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695895
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-W3-8 LT WING CENTER L/E LWR SURFACE REPAIR STA XFS 426 DOUBLER IS NOT ALUMINUM MATERIAL REF APPX H ITEM A-31.  REPAIR ACCOMPLISHED PER REO-G1600 AND EO DC8-5720-32217-A.
